Alert archive / Indiana / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 119, NWS Indianapolis, IN

November 17, 20135 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Nov 17, 2013, 11:21 AM EST for 5 counties in Indiana. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 17, 2013, 11:21 AM EST (16:21 UTC)
Expired
Nov 17, 2013, 12:00 PM EST
In force
39 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Fountain County, IN, Montgomery County, IN, Tippecanoe County, IN, Vermillion County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 104 km from the middle of the area, began a volume at 16:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 17, 11:20 AM ESTTornado Watch PDSSPC9 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 4.4 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2013-11-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1021 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2013-11-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 398 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1021 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
506 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
398 m²/s²
0-3 km storm-relative helicity
396 m²/s²
Significant tornado parameter
2.7
Supercell composite
11.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

717 
WUUS53 KIND 171621
SVRIND
INC045-107-157-165-171-171700-
/O.NEW.KIND.SV.W.0119.131117T1621Z-131117T1700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1121 AM EST SUN NOV 17 2013

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FOUNTAIN COUNTY IN WEST CENTRAL INDIANA...
  NORTHWESTERN MONTGOMERY COUNTY IN WEST CENTRAL INDIANA...
  TIPPECANOE COUNTY IN WEST CENTRAL INDIANA...
  NORTHWESTERN VERMILLION COUNTY IN WEST CENTRAL INDIANA...
  WARREN COUNTY IN WEST CENTRAL INDIANA...

* UNTIL NOON EST

* AT 1117 AM EST...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
  WESTVILLE...AND MOVING NORTHEAST AT 60 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  LAFAYETTE...COVINGTON...VEEDERSBURG...WILLIAMSPORT...WEST
  LAFAYETTE...FOSTER...STATE LINE CITY...WEST LEBANON...HILLSBORO...
  MELLOTT...NEWTOWN...ATTICA...WINGATE...RAINSVILLE...NEW RICHMOND...
  PINE VILLAGE...SHADELAND...PURDUE UNIVERSITY...DAYTON AND BATTLE
  GROUND.

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 162 AND 184.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 1 AND 22.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4056 8670 4030 8669 3991 8753 4028 8754
      4048 8740 4048 8710 4055 8710 4056 8707
TIME...MOT...LOC 1621Z 227DEG 71KT 4010 8746

HAIL...1.00IN
WIND...60MPH

$$
DRT
3 follow-up statements
252 
WWUS53 KIND 171630
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1130 AM EST SUN NOV 17 2013

INC045-107-157-165-171-171700-
/O.CON.KIND.SV.W.0119.000000T0000Z-131117T1700Z/
WARREN IN-VERMILLION IN-TIPPECANOE IN-MONTGOMERY IN-FOUNTAIN IN-
1130 AM EST SUN NOV 17 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR FOUNTAIN...
NORTHWESTERN MONTGOMERY...TIPPECANOE...NORTHWESTERN VERMILLION AND
WARREN COUNTIES UNTIL NOON EST...

AT 1129 AM EST...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
WILLIAMSPORT...AND MOVING NORTHEAST AT 60 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
LAFAYETTE...WILLIAMSPORT...WEST LAFAYETTE...MELLOTT...NEWTOWN...
ATTICA...WINGATE...RAINSVILLE...NEW RICHMOND...PINE VILLAGE...
SHADELAND...PURDUE UNIVERSITY...DAYTON AND BATTLE GROUND.

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 162 AND 184.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 1 AND 23.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4056 8670 4030 8669 3991 8753 4028 8754
      4048 8740 4048 8710 4055 8710 4056 8707
TIME...MOT...LOC 1630Z 227DEG 71KT 4022 8728

HAIL...1.00IN
WIND...60MPH

$$
DRT
954 
WWUS53 KIND 171643
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1143 AM EST SUN NOV 17 2013

INC165-171653-
/O.CAN.KIND.SV.W.0119.000000T0000Z-131117T1700Z/
VERMILLION IN-
1143 AM EST SUN NOV 17 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN VERMILLION COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4056 8670 4030 8670 4004 8736 4030 8747
      4048 8740 4048 8710 4055 8710 4056 8707
TIME...MOT...LOC 1643Z 227DEG 71KT 4039 8703

$$

INC045-107-157-171-171700-
/O.CON.KIND.SV.W.0119.000000T0000Z-131117T1700Z/
WARREN IN-TIPPECANOE IN-MONTGOMERY IN-FOUNTAIN IN-
1143 AM EST SUN NOV 17 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
FOUNTAIN...NORTHWESTERN MONTGOMERY...TIPPECANOE AND WARREN COUNTIES
UNTIL NOON EST...

AT 1140 AM EST...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES SOUTHWEST
OF WEST LAFAYETTE...AND MOVING NORTHEAST AT 60 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
LAFAYETTE...WEST LAFAYETTE...PURDUE UNIVERSITY...DAYTON AND BATTLE
GROUND.

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 162 AND 184.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 8 AND 20.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4056 8670 4030 8670 4004 8736 4030 8747
      4048 8740 4048 8710 4055 8710 4056 8707
TIME...MOT...LOC 1643Z 227DEG 71KT 4039 8703

HAIL...1.00IN
WIND...60MPH

$$

LEE/KOCH
740 
WWUS53 KIND 171656
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1156 AM EST SUN NOV 17 2013

INC045-107-157-171-171706-
/O.EXP.KIND.SV.W.0119.000000T0000Z-131117T1700Z/
WARREN IN-TIPPECANOE IN-MONTGOMERY IN-FOUNTAIN IN-
1156 AM EST SUN NOV 17 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FOUNTAIN...
NORTHWESTERN MONTGOMERY...TIPPECANOE AND WARREN COUNTIES WILL EXPIRE 
AT NOON EST...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 8 PM EST.

LAT...LON 4056 8670 4030 8670 4004 8736 4030 8747
      4048 8740 4048 8710 4055 8710 4056 8707
TIME...MOT...LOC 1656Z 227DEG 71KT 4056 8678

$$

LEE/KOCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 17, 11:20 AM EST, 1 minute earlier.

Area forecast discussion, Nov 17, 11:20 AM EST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1120 AM EST SUN NOV 17 2013

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 355 AM EST SUN NOV 17 2013

SEVERE WEATHER IS EXPECTED TODAY WITH MUCH OF CENTRAL
INDIANA BEING IN A HIGH RISK FOR SEVERE WEATHER AS A DYNAMIC AND
STRENGTHENING LOW PRESSURE SYSTEM SWINGS OUT OF THE PLAINS AND
THROUGH THE GREAT LAKES. BY TONIGHT THE COLD FRONT ASSOCIATED WITH
THIS SYSTEM SHOULD BE THROUGH THE AREA AND DRY AIR WILL USHER IN
BEHIND IT. HIGH PRESSURE WILL BUILD IN AND BRING DRY WEATHER THROUGH
MID WEEK. A RAINY PATTERN WILL RETURN FOR THE END OF THE WEEK AND A
COLD FRONT WILL BRING COLD TEMPERATURES IN FOR NEXT WEEKEND.

&&

.NEAR TERM /UPDATE FOR TODAY/...

ISSUED AT 927 AM EST SUN NOV 17 2013

NO SIGNIFICANT CHANGES MADE TO FORECASTS. GUSTS HAVE BEGUN.
INTERMITTENT SUNSHINE WILL ADD TO INSTABILITY. STORM PREDICTION
CENTER HAD EXPANDED HIGH RISK TO NEARLY ALL OF INDIANA BUT NO REAL
CHANGE FOR CENTRAL INDIANA OTHER THAN ADDING EASTERN COUNTIES.

&&

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...

ISSUED AT 355 AM EST SUN NOV 17 2013

MODELS SHOW THE COLD FRONT BEING EAST AND SOUTH OF THE FORECAST AREA
BY 0Z TONIGHT...BUT HAVE HELD ONTO POPS IN THE FAR EAST AND SOUTH
FOR THE FIRST FEW HOURS FOR COLLABORATION PURPOSES. BY 3Z HOWEVER
HAVE GONE DRY. AFTER THAT HIGH PRESSURE BUILDS IN FOR THE REMAINDER
OF THE SHORT TERM AND SHOULD SEE MOSTLY CLEAR SKIES AND SLIGHTLY
BELOW NORMAL TEMPERATURES.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...

ISSUED AT 147 AM EST SUN NOV 17 2013

ECMWF AND GFS SHOW DRY WEATHER PERSISTING ACROSS CENTRAL INDIANA
ON WEDNESDAY AS HIGH PRESSURE DEPARTS THE AREA. HOWEVER A WET AND
ACTIVE END TO THE NEXT WORK WEEK LOOKS IN STORE AS SEVERAL WEATHER
SYSTEMS LOOKS TO PUSH ACROSS THE REGION STARTING ON THURSDAY AND
CONTINUING THROUGH SATURDAY. SEVERAL UPPER LEVEL WEATHER SYSTEMS
WITH A MOIST SOUTHWEST FLOW IN PLACE ALOFT WILL PROVIDE SEVERAL
CHANCES AT SHOWERS STARTING ON THURSDAY AND AGAIN ON FRIDAY AS A
WARM FRONTAL BOUNDARY PASSES ACROSS THE OHIO VALLEY.

THE GFS AND ECMWF SHOW A STRONGER COLD FRONT PUSHING ACROSS THE
REGION ON FRIDAY NIGHT...GIVING US ANOTHER SHOT AT PRECIP...ALONG
WITH MUCH COLDER AIR IN THE WAKE OF THE FRONT FOR NEXT WEEKEND.

&&

.AVIATION /DISCUSSION FOR THE 171800Z TAF ISSUANCE/...

ISSUED AT 1120 AM EST SUN NOV 17 2013

STRONG LOW PRESSURE SYSTEM WAS SPAWNING SUPERCELL THUNDERSTORMS
ACROSS ILLINOIS AND MISSOURI LATE THIS MORNING. ADDITIONAL AFTERNOON
SUPERCELL DEVELOPMENT IS EXPECTED ACROSS CENTRAL INDIANA THIS
AFTERNOON FOLLOWED BY A LINE OF SEVERE STORMS. THE BEST TIMING FOR
THE LINE...WHICH WILL BE JUST AHEAD OF THE FRONT...WILL BE IN THE
LAF AND HUF AREAS AROUND 19Z-21Z AND IND AND BMG AROUND 20-22Z.
CONFIDENCE IS GOOD REGARDING THE TIMING OF THIS SQUALL LINE.
SO...WILL START WITH VCTS AND THEN GO WITH TEMPO THUNDERSTORMS FOR 2
HOURS WITH SEVERE GUSTS TO 50 KNOTS FROM THE NORTHWEST AS STORM
MOITON IS EXPECTED TO BE WEST AND NORTHWEST 50 KNOTS OR MORE. SOUTH
AND SOUTHWEST GRADIENT WINDS ALONE SHOULD GUST TO 35 KNOTS OR MORE
WITH SUSTAINED WINDS NEAR 25 KNOTS. MVFR AND POSSIBLY IFR CONDITIONS
IN STORMS WILL IMPROVE TO VFR AS THE FRONT MOVES THROUGH WITH
CLEARING LATE IN THE EVENING. SHOULD ONLY SCATTERED DIURNAL CU
TOMORROW AFTER 16Z.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 9 PM EST THIS EVENING FOR INZ021-028>031-
035>049-051>057-060>065-067>072.

&&

SYNOPSIS...CP
NEAR TERM...TUCEK
SHORT TERM...CP
LONG TERM....PUMA
AVIATION...MK

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON TWITTER AND YOUTUBE AT:
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Nov 17, 8:20 AM EST, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
820 AM EST SUN NOV 17 2013

INZ021-028>031-035>049-051>057-060>065-067>072-181330-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
820 AM EST SUN NOV 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS TODAY. WINDY
CONDITIONS ARE ALSO EXPECTED OUTSIDE OF STORMS.

HAZARDS: TORNADOES...DAMAGING WINDS...AND LARGE HAIL WITH THE
THUNDERSTORMS. WIND GUSTS OF 50 MPH OUTSIDE OF STORMS.

TIMING: BEST CHANCES FOR SEVERE STORMS BEGIN NEAR NOON IN WESTERN
INDIANA WITH THE THREAT ENDING NEAR 7 PM IN EASTERN INDIANA. NON
THUNDERSTORM WIND GUSTS TO 50 MPH ARE EXPECTED FROM NOON - 9 PM.

DISCUSSION: A STRENGTHENING DYNAMIC LOW PRESSURE SYSTEM WILL MOVE
FROM THE PLAINS THROUGH THE UPPER MIDWEST TODAY BRINGING SEVERE
WEATHER TO INDIANA WITH ITS COMBINATION OF STRONG FORCING AND
WIND SHEAR ACTING ON A MOIST AND SOMEWHAT UNSTABLE AIR MASS.

SCATTERED SEVERE STORMS WILL DEVELOP AHEAD OF THE FRONT BY LATE
MORNING TO EARLY AFTERNOON WITH THE POTENTIAL FOR LONG TRACK LONG-
LIVED STRONG AND VIOLENT TORNADOES...ALONG WITH DAMAGING WINDS
AND LARGE HAIL.

A SQUALL LINE SHOULD DEVELOP ALONG THE COLD FRONT BY LATE MORNING
OR EARLY AFTERNOON OVER ILLINOIS AND MOVE INTO WESTERN INDIANA
BEFORE MID-AFTERNOON AND RACE ACROSS THE STATE...EXITING THE EAST
BY EARLY EVENING. THIS SQUALL LINE WILL PRODUCE DAMAGING WIND
GUSTS AND ALSO TORNADOES.

WITH THE LOW STRENGTHENING AS IT PASSES TO THE NORTH OF THE AREA
EXPECT TO SEE WIND GUSTS OF 50 MPH ESPECIALLY FOR A FEW HOURS
AFTER THE COLD FRONT PASSES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

DISCUSSION: HIGH PRESSURE WILL BRING QUIET WEATHER THROUGH
MIDWEEK. THEN A SERIES OF UPPER WAVES WILL BRING CHANCES FOR RAIN
TO THE AREA FROM LATE WEEK INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL BE NEEDED...POSSIBLY THIS MORNING AND DEFINITELY
THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

TUCEK

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 17, 2:11 PM ESTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Tippecanoe, Vermillion, Warren34 min
Nov 17, 2:15 PM ESTTornado WarningINDFountain, Parke, Vermillion, Warren30 min
Nov 17, 2:27 PM ESTTornado WarningINDFountain, Montgomery, Tippecanoe, Warren33 min
Nov 17, 2:34 PM ESTTornado WarningINDFountain, Parke, Vermillion26 min
Nov 17, 2:44 PM ESTTornado Warning Tornado observedINDKnox31 min
Nov 17, 2:46 PM ESTTornado WarningINDClay, Greene, Owen, Sullivan, Vigo29 min
Nov 17, 2:50 PM ESTTornado WarningINDCarroll, Clinton, Tippecanoe25 min
Nov 17, 2:53 PM ESTTornado WarningINDFountain, Montgomery, Parke, Putnam, Vermillion37 min
Nov 17, 3:08 PM ESTTornado WarningINDCarroll, Howard37 min
Nov 17, 3:10 PM ESTTornado WarningINDHendricks, Montgomery, Parke, Putnam35 min
Nov 17, 3:15 PM ESTTornado Warning Tornado observedINDDaviess, Knox, Martin30 min
Nov 17, 3:17 PM ESTTornado WarningINDClinton, Howard, Madison, Tipton28 min
Nov 17, 3:26 PM ESTTornado WarningINDFountain, Montgomery, Parke, Putnam34 min
Nov 17, 3:28 PM ESTTornado WarningINDBoone, Clinton, Hendricks, Montgomery32 min
Nov 17, 3:40 PM ESTTornado Warning Tornado observedINDDaviess, Greene, Lawrence, Martin, Monroe35 min
Nov 17, 3:43 PM ESTTornado WarningINDBoone, Clinton, Hamilton, Tipton32 min
Nov 17, 3:52 PM ESTSevere Thunderstorm WarningINDHancock, Henry, Johnson, Marion, Morgan, Rush and 1 more38 min
Nov 17, 4:05 PM ESTTornado WarningINDHamilton, Howard, Madison, Tipton25 min
Nov 17, 4:10 PM ESTSevere Thunderstorm WarningINDBrown, Greene, Hancock, Hendricks, Johnson, Marion and 5 more35 min
Nov 17, 4:10 PM ESTTornado WarningINDBartholomew, Brown, Jackson, Jennings, Lawrence, Monroe35 min
Nov 17, 4:16 PM ESTTornado WarningINDDaviess, Knox, Martin29 min
Nov 17, 4:20 PM ESTSevere Thunderstorm WarningINDDaviess, Greene, Knox, Lawrence, Martin, Monroe and 1 more25 min
Nov 17, 4:24 PM ESTSevere Thunderstorm WarningINDDelaware, Hancock, Henry, Madison, Marion, Randolph51 min
Nov 17, 4:25 PM ESTTornado WarningINDDelaware, Madison20 min
Nov 17, 4:29 PM ESTSevere Thunderstorm WarningINDBoone, Hamilton, Hancock, Hendricks, Madison, Marion and 2 more31 min
Nov 17, 4:30 PM ESTAreal Flood AdvisoryINDHancock, Hendricks, Johnson, Marion, Morgan3 hr
Nov 17, 4:43 PM ESTSevere Thunderstorm WarningINDBartholomew, Brown, Hancock, Johnson, Marion, Monroe and 2 more47 min
Nov 17, 4:45 PM ESTSevere Thunderstorm WarningINDBartholomew, Brown, Daviess, Greene, Jackson, Lawrence and 2 more45 min
Nov 17, 4:46 PM ESTTornado WarningINDDecatur, Jennings29 min
Nov 17, 4:54 PM ESTSevere Thunderstorm WarningINDDelaware, Hancock, Henry, Madison, Marion, Randolph and 2 more66 min
Nov 17, 5:08 PM ESTSevere Thunderstorm WarningINDBartholomew, Decatur, Jennings, Rush, Shelby52 min
Nov 17, 5:21 PM ESTSevere Thunderstorm WarningINDBartholomew, Daviess, Decatur, Jackson, Jennings, Lawrence and 1 more39 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.